MathSciNet Relay Station
MathSciNet bibliographic data
MR1438485 11R70 (19C99)
Soriano, Florence Erratum: "Cyclic extensions of degree $l$ of $l$-regular number fields'' [J. Thèor. Nombres Bordeaux 6 (1994), no. 2, 407–420; MR1360653]. (French) J. Théor. Nombres Bordeaux 8 (1996), no. 2, 485–487.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement